# SDR UALA2010061402071

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 43,844 hours, 5,230 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: B-Nut
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW O2 LEAK, FLIGHT DIVERTED.  COMPLIED WITH LM 4896.  FOUND 0-2 LEAK AT THERMAL COMP.  UPPER B-NUT AND CHECK VALVE.  RE TORQUED AND LEAK CKS OK SEE PTT 8442005.
